Alert archive / Wisconsin / River Flood Warnings in 2011

River Flood Warning 19, NWS Green Bay, WI

June 22, 2011Shawano County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Jun 22, 2011, 4:57 PM CDT for Shawano County, Wisconsin. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jun 22, 2011, 4:57 PM CDT (21:57 UTC)
Expired
Jun 26, 2011, 6:44 AM CDT
In force
4 days
Issued by
NWS Green Bay, WI
Flood severity
Minor

County Shawano County, WI

The radar

The Green Bay radar (KGRB), 61 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wolf River (WI) near Shawano (SHAW3).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04077400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

849 
WGUS43 KGRB 222157
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
457 PM CDT WED JUN 22 2011

...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC115-231257-
/O.NEW.KGRB.FL.W.0019.110622T2157Z-110625T1800Z/
/SHAW3.1.ER.110622T1637Z.110622T2000Z.000000T0000Z.NO/
457 PM CDT WED JUN 22 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE UPPER WOLF RIVER NEAR SHAWANO.
* UNTIL SATURDAY AFTERNOON.
* AT  4:30 PM WEDNESDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...WATER SPREADS OVER BOAT DOCKS
  NEAR COUNTY HIGHWAY A NEAR SHAWANO.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        THU  FRI  SAT  SUN
SHAWANO         11.0  10.0  11.42 04 PM 06/22   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHAWANO         11.47  04 PM 06/22       M      ..NOT AVAILABLE..

$$
9 follow-up statements
874 
WGUS83 KGRB 230211
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
911 PM CDT WED JUN 22 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC115-231711-
/O.CON.KGRB.FL.W.0019.000000T0000Z-110625T1800Z/
/SHAW3.1.ER.110622T1637Z.110622T2000Z.000000T0000Z.NO/
911 PM CDT WED JUN 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE UPPER WOLF RIVER NEAR SHAWANO.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM WEDNESDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...WATER SPREADS OVER BOAT DOCKS
  NEAR COUNTY HIGHWAY A NEAR SHAWANO.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        THU  FRI  SAT  SUN
SHAWANO         11.0  10.0  11.60 09 PM 06/22   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHAWANO         11.60  09 PM 06/22       M      ..NOT AVAILABLE..

$$
568 
WGUS83 KGRB 230942
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
442 AM CDT THU JUN 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC115-240042-
/O.EXT.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/
/SHAW3.1.ER.110622T1637Z.110623T0600Z.000000T0000Z.NR/
442 AM CDT THU JUN 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE UPPER WOLF RIVER NEAR SHAWANO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:30 AM THURSDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...WATER SPREADS OVER BOAT DOCKS
  NEAR COUNTY HIGHWAY A NEAR SHAWANO.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        FRI  SAT  SUN  MON
SHAWANO         11.0  10.0  11.70 04 AM 06/23   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHAWANO         11.77  01 AM 06/23       M      ..NOT AVAILABLE..

$$
188 
WGUS83 KGRB 231725
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
1225 PM CDT THU JUN 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC115-240825-
/O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/
/SHAW3.1.ER.110622T1637Z.110623T1145Z.000000T0000Z.NR/
1225 PM CDT THU JUN 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE UPPER WOLF RIVER NEAR SHAWANO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM THURSDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...WATER SPREADS OVER BOAT DOCKS
  NEAR COUNTY HIGHWAY A NEAR SHAWANO.   

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        FRI  SAT  SUN  MON
SHAWANO         11.0  10.0  11.82 09 AM 06/23   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHAWANO         11.86  07 AM 06/23       M      ..NOT AVAILABLE..

$$
191 
WGUS83 KGRB 240136
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
836 PM CDT THU JUN 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC115-241636-
/O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/
/SHAW3.1.ER.110622T1637Z.110624T0130Z.000000T0000Z.NR/
836 PM CDT THU JUN 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE UPPER WOLF RIVER NEAR SHAWANO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM THURSDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...WATER SPREADS OVER BOAT DOCKS 
  NEAR COUNTY HIGHWAY A NEAR SHAWANO. 

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        FRI  SAT  SUN  MON
SHAWANO         11.0  10.0  12.19 08 PM 06/23   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHAWANO         12.19  08 PM 06/23       M      ..NOT AVAILABLE..

$$
602 
WGUS83 KGRB 241120
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
620 AM CDT FRI JUN 24 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC115-250220-
/O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/
/SHAW3.1.ER.110622T1637Z.110624T0130Z.000000T0000Z.NR/
620 AM CDT FRI JUN 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE UPPER WOLF RIVER NEAR SHAWANO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:15 AM FRIDAY THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* AT 13.0 FEET...2.0 FEET ABOVE FLOOD STAGE...THERE IS NO INFORMATION
  ON THE EXTENT OF FLOODING AT THIS STAGE OR HIGHER...HOWEVER A 
  MODERATE TO MAJOR FLOOD IS LIKELY OCCURRING.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SAT  SUN  MON  TUE
SHAWANO         11.0  10.0  12.02 06 AM 06/24   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHAWANO         12.19  08 PM 06/23       M      ..NOT AVAILABLE..

$$
005 
WGUS83 KGRB 250129
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
829 PM CDT FRI JUN 24 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC115-251629-
/O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/
/SHAW3.1.ER.110622T1637Z.110624T0130Z.000000T0000Z.NR/
829 PM CDT FRI JUN 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE UPPER WOLF RIVER NEAR SHAWANO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM FRIDAY THE STAGE WAS 11.7 FEET...AND SLOWLY FALLING.
* FLOOD STAGE IS 11.0 FEET. 


&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SAT  SUN  MON  TUE
SHAWANO         11.0  10.0  11.70 08 PM 06/24   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHAWANO         12.19  08 PM 06/23       M      ..NOT AVAILABLE..

$$
501 
WGUS83 KGRB 251017
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
517 AM CDT SAT JUN 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC115-260117-
/O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/
/SHAW3.1.ER.110622T1637Z.110624T0130Z.000000T0000Z.NR/
517 AM CDT SAT JUN 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE UPPER WOLF RIVER NEAR SHAWANO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:15 AM SATURDAY THE STAGE WAS 11.6 FEET...AND SLOWLY FALLING.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.7 FEET...FLOOD WATERS AFFECT THE LIEG AVENUE BOAT LAUNCH IN 
  SHAWANO.  FLOOD WATERS REACH PORTIONS OF COUNTY ROAD G NEAR MILL 
  CREEK ROAD AND LAKELAND ROAD OFF OF GREEN BAY STREET IN SHAWANO.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SUN  MON  TUE  WED
SHAWANO         11.0  10.0  11.56 05 AM 06/25   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHAWANO         12.19  08 PM 06/23       M      ..NOT AVAILABLE..

$$
727 
WGUS83 KGRB 260137
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
837 PM CDT SAT JUN 25 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC115-261637-
/O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/
/SHAW3.1.ER.110622T1637Z.110624T0130Z.000000T0000Z.NR/
837 PM CDT SAT JUN 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE UPPER WOLF RIVER NEAR SHAWANO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 PM SATURDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...WATER SPREADS OVER BOAT DOCKS
  NEAR COUNTY HIGHWAY A NEAR SHAWANO.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SUN  MON  TUE  WED
SHAWANO         11.0  10.0  11.17 04 PM 06/25   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHAWANO         12.19  08 PM 06/23       M      ..NOT AVAILABLE..

$$
753 
WGUS83 KGRB 261144
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
644 AM CDT SUN JUN 26 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  UPPER WOLF RIVER NEAR SHAWANO AFFECTING SHAWANO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC115-261214-
/O.CAN.KGRB.FL.W.0019.000000T0000Z-110627T0502Z/
/SHAW3.1.ER.110622T1637Z.110624T0130Z.110626T0502Z.NR/
644 AM CDT SUN JUN 26 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE UPPER WOLF RIVER NEAR SHAWANO.
* AT  6:30 AM SUNDAY THE STAGE WAS 10.6 FEET...AND SLOWLY FALLING. 
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WHICH IS FLOOD STAGE...WATER SPREADS OVER BOAT DOCKS
  NEAR COUNTY HIGHWAY A NEAR SHAWANO.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        MON  TUE  WED  THU
SHAWANO         11.0  10.0  10.64 06 AM 06/26   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHAWANO         12.19  08 PM 06/23       M      ..NOT AVAILABLE..

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Jun 22, 3:20 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 22, 3:20 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
320 PM CDT WED JUN 22 2011

.SHORT TERM...TONIGHT AND THURSDAY.
A NARROW BAND OF SLOW MOVING AND SHOWERS AND A FEW STORMS ARE
EXPECTED TONIGHT NORTH OF THE SURFACE WARM FRONT. THE WARM FRONT
AT 20Z EXTENDED FROM NEAR MANITOWOC TO JUST NORTH OF GREEN BAY TO
JUST SOUTH OF WAUSAU. HIGH PRECIPITABLE WATER VALUES AND SLOW MOVING
SHOWERS AND STORMS TONIGHT WILL ALLOW FOR SOME SIGNIFICANT RAINFALL
TOTALS IN SOME AREAS OF CENTRAL...NORTH CENTRAL AND NORTHEAST WISCONSIN.
BASED ON LATEST RADAR TRENDS...ISSUED A FLOOD WATCH FOR MARATHON...
WOOD...PORTAGE...WAUPACA...SHAWANO...LANGLADE...OCONTO AND SOUTHERN
MARINETTE COUNTIES UNTIL 18Z THURSDAY. WIDESPREAD AMOUNTS OF A HALF
INCH TO ONE INCH CAN BE EXPECTED. IF STORMS MOVE SLOW ENOUGH AND
TRAIN OVER THE SAME AREA...LOCALIZED AMOUNTS OF 2 TO 3 INCHES ARE
POSSIBLE IN SPOTS WITH AMOUNTS UP TO 5 INCHES IF ALL THE METEOROLOGICAL
PARAMETERS COME TOGETHER.

UPPER LOW AND DISTURBANCE SWING ACROSS THE AREA ON THURSDAY. CONTINUED
LIKELY POPS ACROSS THE WEST AND BUMPED THE EAST UP TO CATEGORICAL.
SOME PARAMETERS POINTING TO THE POTENTIAL FOR SOME HEAVY RAIN ACROSS
PORTIONS OF EAST CENTRAL AND NORTHEAST WISCONSIN. WHERE THIS BAND OF
HEAVY RAIN SETS UP STILL UNCERTAIN AT THIS TIME. WILL PASS ON TO
MID SHIFT FOR FOCUS OF THE EVENT. COULD BE ANOTHER HALF INCH TO
ONE INCH OF RAIN ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN WITH
LOCALLY HIGHER AMOUNTS. MUCH COOLER TEMPERATURES ARE IN STORE FOR THE
AREA WITH READINGS MAY NOT GET OUT OF THE 50S OVER THE FAR NORTH.
60S WILL PREVAIL OVER THE REMAINDER OF THE REGION.

.LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY. LINGERING
EFFECTS OF THE UPPER LOW WILL CONTINUE INTO FRIDAY AS THE SYSTEM
CHURNS OVER THE WESTERN GREAT LAKES REGION. WILL KEEP THE
DECREASING CHC POP MENTION THROUGH FRIDAY AS THE SYSTEM SLIDES
EAST. UPPER HEIGHTS INCREASE THIS WEEKEND AS A SURFACE HIGH
PRESSURE SYSTEM SETTLES IN FOR A MUCH NEEDED DRYING TREND.

UPPER RIDGE TRIES TO BUILD INTO MID SECTION OF THE COUNTY NEXT
WEEK FOR A WARMING TREND OR SLIGHTLY ABOVE NORMAL WARMING TREND.
ISSUES FOR NEXT WEEK AND ACTUALLY STARTING PERHAPS SUNDAY NIGHT
AND INTO TUESDAY IS THE TIMING OF A SHORTWAVE TROUGH WITH FRONTAL
BOUNDARY. GFS WAS MORE AGGRESSIVE WITH A SHORT WAVE TROUGH
PASSING OVER THE NORTHERN TIER OF THE US. THE GFS WAS ALSO
PRONOUNCED WITH A DIFLUENT FLOW ALOFT WITH THE RETURN FLOW REGION
FOR MORE CONVECTION. LATEST EMCWF HAS NOW TRENDED TOWARD THIS
NORTHERN TIER SHORT WAVE TROUGH FOR NEXT WEEK SO TRENDED POPS UP A
TAD FOR THIS PERIOD OF THE FORECAST.
&&

.AVIATION...SHOWERS AND THUNDERSTORMS CONTINUED ACROSS MUCH OF THE
AREA THIS AFTERNOON SOUTH OF A MARINETTE TO MERRILL LINE. THE ACTIVITY
SHOULD SLOWLY SPREAD INTO FAR NORTHEAST AND NORTH CENTRAL WISCONSIN
DURING THE REMAINDER OF THE AFTERNOON. THE GREATEST CONCENTRATION
OF STORMS SHOWERS AND FEW STORMS WILL BE FROM MERRILL TO WISCONSIN
RAPIDS NORTHEAST TO MARINETTE AND OCONTO. IT APPEARS THAT A BAND
OF HEAVIER RAIN WILL SET UP IN THIS REGION. IFR/LIFR CEILINGS AND
VISIBILITIES CAN BE EXPECTED OVER THE NORTH THROUGH THE NIGHT.
TO THE SOUTH MFVFR CIGS NOTED OUTSIDE THE SHOWERS AND STORMS
SHOULD GIVE WAY TO IFR/LIFR CIGS AND VISIBILITIES OVERNIGHT. A
SLOW IMPROVEMENT CAN BE EXPECTED IN THE CIGS AND VISIBILITIES
THURSDAY MORNING. MORE RAIN CAN BE EXPECTED THROUGH THE DAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR WIZ019>021-030-031-
035>037-073-074.

&&

ECKBERG/TDH
Hazardous weather outlook, Jun 22, 3:39 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CDT WED JUN 22 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
339 PM CDT WED JUN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

AN ISOLATED THUNDERSTORMS IS POSSIBLE FOR THE REST OF THE AFTERNOON
AND EVENING. THESE STORMS ARE NOTED EXPECTED TO BE SEVERE.

SLOW MOVING SHOWERS AND A FEW STORMS WILL CONTINUE ACROSS MUCH
OF THE REGION TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR WOOD...MARATHON...LANGLADE...PORTAGE...WAUPACA...SHAWANO...
MENOMINEE...OCONTO AND SOUTHERN MARINETTE COUNTIES. WIDESPREAD
RAINFALL AMOUNTS OF A HALF INCH TO ONE INCH WITH LOCALIZED
AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED BY THURSDAY MORNING IN
THIS REGION. THE GROUND IS ALREADY SATURATED FROM HEAVY RAINFALL
OF THE LAST FEW DAYS. ANY ADDITIONAL HEAVY RAIN WILL CAUSE URBAN
STREET FLOODING AND PONDING OF WATER ON AREA HIGHWAYS. SMALL
RIVERS...CREEKS AND DITCHES WILL RISE RAPIDLY.

AREAS OF DENSE FOG WILL CONTINUE ALONG LAKE MICHIGAN TONIGHT.
AREAS OF FOG WILL DEVELOP LATE TONIGHT OVER THE REMAINDER OF
THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL...NORTH CENTRAL
AND NORTHEAST WISCONSIN REMAINS IN EFFECT UNTIL 1 PM. ADDITIONAL
RAIN IS EXPECTED ON THURSDAY. RUNOFF WILL CONTINUE TO FILL DITCHES...
CREEKS AND STREAMS.

ANY FOG ACROSS THE REGION SHOULD GRADUALLY LIFT THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING OR RAINFALL TOTALS
OVER 1 INCH TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-232045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
339 PM CDT WED JUN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

FOG WILL RESTRICT VISIBILITIES SUFFICIENTLY TO POSE A HAZARD TO
MARINERS. THERE ARE SOME BREAKS IN THE FOG THIS AFTERNOON...BUT
THE FOG REFORM ACROSS THE ENTIRE AREA LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

MARINE FOG SHOULD GRADUALLY DISSIPATE ON THURSDAY AS COOLER AIR
WORKS INTO THE REGION.

ECKBERG/TDH

In the hours before

Special weather statement, Jun 22, 3:49 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
349 PM CDT WED JUN 22 2011

WIZ020-021-031-074-222145-
MENOMINEE-NORTHERN OCONTO COUNTY-SHAWANO-SOUTHERN OCONTO COUNTY-
349 PM CDT WED JUN 22 2011

...SPECIAL WEATHER STATEMENT...

AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHAWANO LAKE...MOVING NORTHEAST AT 15 MPH.

FUNNEL CLOUDS...BRIEF TORRENTIAL DOWNPOURS...PEA SIZE HAIL...WINDS
30 TO 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE
WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  UNDERHILL BY 410 PM CDT...
  HAYES BY 445 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KIECKBUSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 5:56 AM CDTMarine Dense Fog AdvisoryGRB28 hr
Jun 22, 11:07 AM CDTRiver Flood AdvisoryGRBLanglade, Menominee68 hr
Jun 22, 11:07 AM CDTRiver Flood AdvisoryGRBShawano68 hr
Jun 22, 11:07 AM CDTRiver Flood AdvisoryGRBOutagamie51 hr
Jun 22, 2:26 PM CDTFlood WatchGRBLanglade, Lincoln, Marathon, Marinette, Menominee, Oconto and 4 more20 hr
Jun 22, 6:51 PM CDTAreal Flood AdvisoryGRBOutagamie, Winnebago59 min

Nearby

River Flood Warnings in Wisconsin, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.